Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some sample function properties of a process with stationary independent increments


Author: Shashanka Shekhar Mitra
Journal: Trans. Amer. Math. Soc. 107 (1963), 545-558
MSC: Primary 60.40
MathSciNet review: 0152000
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, Sample functions of stochastic processes with stationary independent increments, J. Math. Mech. 10 (1961), 493–516. MR 0123362
  • [2] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. MR 0072370
  • [3] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951), 12. MR 0040610
  • [4] A. Khintchine, Zwei Satze über stochastische Prozesse mit stabilen Verteilungen, Mat. Sb. (N. S.) 3 (1938), 584.
  • [5] -, Sur la croissance locale des processes stochastique homogènes à accroissements indépendants, Izv. Akad. Nauk SSSR Ser. Mat. (1939), 487-508.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0152000-9
Article copyright: © Copyright 1963 American Mathematical Society